# SDR CA070111018

- Difficulty date: January 9, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 15,970 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Shaft
- Part number: 5082021811
- Condition: Cracked
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  THE NOSE GEAR ACTUATOR WAS REMOVED TO PERFORM AN END PLAY CHECK. THE NOSE GEAR RETRACT DRIVE SPROCKET AND SHAFT (PN 50-820218-11) ASSEMBLY WAS REMOVED FOR CLEANING. INSPECTION OF THE DRIVE SPROCKET AND SHAFT FOUND THAT A CRACK HAD FORMED ON THE END DIAMETER (.745) THAT ENGAGES THE SUPPORT BEARING. THE CRACK STARTS AT THE END OF THE SHAFT, EXTENDS AXIALLY FOR .350 AND THEN EXTENDS RADIALLY FOR ANOTHER .400. THE CRACK HAS THE APPEARANCE OF STRESS CORROSION. THE TOTAL TIME AND TOTAL CYCLES OF THIS PART IS UNKNOWN. (TC NR 20070111018)
